×

zbMATH — the first resource for mathematics

Stabilization of solutions of a degenerate nonlinear diffusion problem. (English) Zbl 0518.35050

MSC:
35K55 Nonlinear parabolic equations
35B40 Asymptotic behavior of solutions to PDEs
35B35 Stability in context of PDEs
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
35B65 Smoothness and regularity of solutions to PDEs
35K65 Degenerate parabolic equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Barbu, V., Nonlinear semigroups and differential equations in Banach spaces, (1976), Noordhoff International Publishing Co Leyden
[2] Bear, J., Dynamics of fluids in porous media, (1972), American Elsevier New York · Zbl 1191.76001
[3] {Ph}., Sur un probléme d’evolution non monotone dansL2(Ω). Publications Mathematiques du Besançon.
[4] Bénilan, Ph.; Crandall, M.G., Regularizing effects of homogeneous evolution equations, () · Zbl 0556.35067
[5] Brézis, H., Monotonicity methods in Hilbert spaces and some applications to nonlinear partial differential equations, () · Zbl 0278.47033
[6] Brézis, H.; Crandall, M.G., Uniqueness of solutions of the initial-value problem for ut − δϕ(u) = 0, J. math. pures appl., 58, 153-163, (1979) · Zbl 0408.35054
[7] Chafee, N.; Infante, E., A bifurcation problem for a nonlinear parabolic equation, Applicable analysis, 4, 17-37, (1974) · Zbl 0296.35046
[8] Crandall, M.G., An introduction to evolution governed by accretive operators, (), 131-165
[9] Crandall, M.G.; Pierre, M., Regularizing effects for utδ ≡ ϕ(u), ()
[10] Crandall, M.G.; Pierre, M., Regularizing effects for ut = Aϕ(u) in L1, ()
[11] Evans, L.C., Differentiability of a nonlinear semigroup in L1, J. math. analysis appl., 60, 703-715, (1977) · Zbl 0363.47032
[12] Evans, L.C., Application of nonlinear semigroup theory to certain partial differential equations, () · Zbl 0471.35039
[13] Gurtin, M.E.; MacCamy, On the diffusion of biological populations, Mathematical biosciences, 33, 35-49, (1977) · Zbl 0362.92007
[14] Kamin, S., Source-type solutions for equations of nonstationary filtration, J. math. analysis appl., 64, 263-276, (1978) · Zbl 0387.76083
[15] Ladyzenskaja, O.A.; Solonnikov, V.A.; Ural‘ceva, N.N., Linear and quasilinear equations of parabolic type, ()
[16] Okubo, A., Diffusion and ecological problems: mathematical models, () · Zbl 0422.92025
[17] Pierre, M., Uniqueness of the solutions of ut − δϕ(u) = 0 with initial datum a measure., ()
[18] Smoller, J.; Wasserman, J., Global bifurcations of steady-state solutions, J. diff. eqns., 39, 269-290, (1981) · Zbl 0425.34028
[19] Vol‘pert, A.I.; Hudjaev, S.I., Cauchy’s problem for degenerate second order quasilinear parabolic equations, Math. USSR sbornik, 7, 365-387, (1969)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.